Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Blood Pressure drops during night. Feeling ill and taking Atacand and gold seal levothyroxine. Suggest remedy?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
Hi.. I have just had a blood pressure monitor on for 24hours.. The report over the phone from the doctor is my pressure is Up to 163/91 to 101 on the bottom reading.. But overnite it drops to a very low reading..sometimes when I've taken it at night it can be 90 / 64.i have an appointment with the doctor on Monday but are there some questions I should ask him. He said it is labile blood pressure but it has made me feel ill for months and months now. I take 4mg of Atacand and 50 mcg of gold seal levothyroxine.I recently purchased a Resperate machine but no difference....yet!,.I live in Auckland New Zealand. Many thanks, kind regards XXXX
Posted Sat, 14 Sep 2013 in Hypertension and Heart Disease
Answered by Dr. Shruti Rijhwani 1 hour later
Brief Answer:
It can be labile BP

Detailed Answer:
Dear Madam ,

Thank you for posting your query on XXXXXXX

Well looking into your problem i can see that you are having wide variations in BP that is rightly labile blood pressure as told by your doctor .

Some patients have wide fluctuations in BP . one thing more that I would like to tell you
is that autonomic neuropathy needs to be ruled out .Get yourself evaluated for diabetes as such problems are common in such patients.

You are already taking candesartan .Your treating doctor may need to adjust the dose of drug according to your readings.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Follow-up: Blood Pressure drops during night. Feeling ill and taking Atacand and gold seal levothyroxine. Suggest remedy? 18 hours later
Hi, I have had recent blood tests done including full glucose testing and all my blood tests have returned normal in all areas. Are there any other suggestions you doctor says the XXXXXXX shingles virus can affect me for up to 18 this virus is uncommon I don't know anyone else who has had it. Have you experienced a patient with this and could this have disrupted my blood pressure? Kind regards.. XXXX
Answered by Dr. Shruti Rijhwani 10 hours later
Brief Answer:
No I dont think shingles is responsible for this.

Detailed Answer:
Dear Madam,

Thank you for posting your query on XXXXXXX

Looking into your problem I dont feel that shingles is leading to this . And regarding labile BP you are taking the right medication . Besides this your doctor may give a shot for anxiolytics which may relieve this problem.

Plus meditation is also recommended for you.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor